Please use this identifier to cite or link to this item:
Title: L2-boundedness of the Cauchy integral operator for continuous measures
Author: Tolsa, Xavier
Keywords: Integrals
Teoria del potencial (Matemàtica)
Potentials and capacity
Issue Date: 1999
Publisher: Duke University Press
Note: Reproducció del document publicat a
It is part of: Duke Mathematical Journal, 1999, vol. 98, núm. 2, p. 269-304.
ISSN: 0012-7094
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
144600.pdf182.42 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.